`a`

Multiple solutions of super-quadratic second order dynamical systems

Pages: 926 - 934, Issue Special, July 2003

 Abstract        Full Text (184.3K)              

Xiangjin Xu - Department of Mathematics, Johns Hopkins Univeresity, Baltimore, MD 21218, United States (email)

Abstract: In this paper the existence of periodic solutions of large norm for the super-quadratic second order dynamical systems $A dot(x) = - \nabla V (x)$ is proved. And some results for forced systems are also gained.

Keywords:  periodic solution, second order dynamical systems.
Mathematics Subject Classification:  37J45,(34C25,47J30).

Received: August 2002;      Revised: March 2003;      Published: April 2003.